# SDR ASOA04011

- Difficulty date: December 30, 2003
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM, THE NOSE GEAR WOULD NOT RETRACT.  QRH PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED, LANDING SAFELY.  MAINTENANCE DISCOVERED THE NOSE GEAR S23 PROXIMITY SENSOR HITTING THE TARGET AND ADJUSTED THE SENSOR.  MAINTENANCE ALSO PERFORMED FOUR GEAR SWINGS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
